# SDR DL76S070851

- Difficulty date: July 3, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 60,887 hours, 28,696 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Part number: 140T298210
- Condition: Nicked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DR LWR EDGE FWD REPAIRED PATCH NICKED.  FWD CARGO DOOR LOWER EDGE CHANNEL REPLACED SRM 51-10-02 PAGE 8.
